Distributions and Euler systems in global function fields

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 346
  • Download : 0
Publisher
POLISH ACAD SCIENCES INST MATHEMATICS
Issue Date
2007
Language
English
Article Type
Article
Keywords

CIRCULAR DISTRIBUTIONS; DOUBLE COMPLEX

Citation

ACTA ARITHMETICA, v.128, no.1, pp.1 - 17

ISSN
0065-1036
DOI
10.4064/aa128-1-1
URI
http://hdl.handle.net/10203/88074
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0